advertisement
Question
Posted by: Bongi | 2008/10/16

Injection , Spotting,Pregnancy?

I recently stopped using Nuristerate after using it for 2 injections. I have been spotting and bleeding at odd times since I started using it.How long will it take for me to start having normal periods? I have been having unprotected sex since I stopped, can I get pregnant even though I'  m spotting?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions on falling pregnant after stopping contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement